# SDR AALA20130321021

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1437 LONGERON 2 RIGHT HAS CRACK UNDER FRAME.  REMOVED CRACKED PORTION OF LONGERON AND INSTALLED SERVICEABLE LONGERON AND LONGERON SPLICE AT STATION 1437 PER SRMS 53-02-00, 53-14-04, 51-60-00 AND AARD 53-00-00-05.
